# SDR HALA2022072500136

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 30,847 hours, 71,827 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - L ENG COMPRESSOR STALL ON TAKEOFF.//  L/H ENG REMOVED AND REPLACED PER TC E1128-717-72-003-REMOVAL AND 71-HWI-00-02. OK FOR SERVICE.
